Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 54, NWS Mobile, AL

April 21, 2011Choctaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 21, 2011, 3:26 PM CDT for Choctaw County, Alabama. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2011, 3:26 PM CDT (20:26 UTC)
Expired
Apr 21, 2011, 4:15 PM CDT
In force
49 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Choctaw County, AL

The radar

The Mobile radar (KMOB), 161 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 3:30 PM CDTHAIL 0.5Butler, ALNWS EMPLOYEE REPORTED PEA TO MARBLE SIZE HAIL ON THE WEST SIDE OF BUTLER ALABAMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1322 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WUUS54 KMOB 212026
SVRMOB
ALC023-212115-
/O.NEW.KMOB.SV.W.0054.110421T2026Z-110421T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
326 PM CDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF BUTLER...

* UNTIL 415 PM CDT

* AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BUTLER...OR NEAR LISMAN...
  AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MT STERLING AND MOUNT STERLING AROUND 340 PM CDT...
  DEAS AROUND 405 PM CDT...
  PENNINGTON AROUND 410 PM CDT...

&&

LAT...LON 3230 8793 3229 8793 3226 8800 3216 8800
      3214 8804 3209 8804 3207 8806 3206 8811
      3202 8811 3200 8833 3217 8838 3227 8802
      3226 8800
TIME...MOT...LOC 2026Z 257DEG 15KT 3211 8825

$$
2 follow-up statements
144 
WWUS54 KMOB 212048
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT THU APR 21 2011

ALC023-212115-
/O.CON.KMOB.SV.W.0054.000000T0000Z-110421T2115Z/
CHOCTAW AL-
348 PM CDT THU APR 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN CHOCTAW COUNTY...

AT 345 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
MPH.  THIS STORM WAS NEAR LITTLE WALKER...OR ABOUT NEAR BUTLER...
MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROBJOHN AROUND 355 PM CDT...
  LAVACA AND CHOCTAW CITY AROUND 400 PM CDT...
  DEAS AROUND 405 PM CDT...
  PENNINGTON AROUND 410 PM CDT...
  TOMPKINSVILLE AND NAHEOLA AROUND 415 PM CDT...

LAT...LON 3230 8793 3229 8793 3226 8800 3216 8800
      3214 8804 3209 8804 3207 8806 3206 8811
      3202 8811 3200 8833 3217 8838 3227 8802
      3226 8800
TIME...MOT...LOC 2048Z 257DEG 15KT 3213 8814

$$
271 
WWUS54 KMOB 212052
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
352 PM CDT THU APR 21 2011

ALC023-212115-
/O.CON.KMOB.SV.W.0054.000000T0000Z-110421T2115Z/
CHOCTAW AL-
352 PM CDT THU APR 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN CHOCTAW COUNTY...

AT 349 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE 
A SEVERE THUNDERSTORM.  THIS STORM WAS NEAR LITTLE WALKER...OR ABOUT 
6 MILES NORTHEAST OF BUTLER...MOVING EAST AT 15 MPH.  WIND GUSTS TO 
60 MPH AND PENNY SIZE HAIL HAVE BEEN REPORTED WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAVACA...CHOCTAW CITY AND DEAS AROUND 400 PM CDT...
  TOMPKINSVILLE AND PENNINGTON AROUND 410 PM CDT...
  NAHEOLA AROUND 415 PM CDT...

LAT...LON 3230 8793 3229 8793 3226 8800 3216 8800
      3214 8804 3209 8804 3207 8806 3206 8811
      3202 8811 3200 8833 3217 8838 3227 8802
      3226 8800
TIME...MOT...LOC 2052Z 257DEG 15KT 3213 8812

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:39 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 21, 1:39 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
139 PM CDT THU APR 21 2011

.UPDATE...WILL UPDATE AGAIN TO RAISE POPS OVER MUCH OF THE AREA WITH
LIKELY POPS OVER THE NORTHWESTERN PORTION BASED ON THE LINE OF
CONVECTION WHICH HAS BEEN STEADILY ADVANCING ACROSS WESTERN AND
CENTRAL MISSISSIPPI.  HAVE INCLUDED MENTION THAT SOME STORMS MAY BE
SEVERE OVER THE NORTHWESTERN PORTION OF THE AREA.  UPDATE OUT SOON.
/29

&&

** PREVIOUS DISCUSSION **

.SHORT TERM...(TODAY THROUGH TONIGHT)OUTFLOW FROM THUNDERSTORMS
FIRING UP ALONG STALLED FRONTAL BOUNDARY JUST TO THE NORTH OF THE
FCST AREA EARLY THIS MORNING WILL MOVE SOUTH AND INITIATE CONVECTION
OVER THE FAR NWRN ZONES EARLY THIS MORNING. FOR NOW ISOLATED TO LOW
END SCATTERED POPS EXPECTED TODAY...ONGOING AT SUNRISE OVER THE
NORTHWEST AND THEN POSSIBLE OVER PRIMARILY EXTREME NORTHERN ZONES
THROUGH THE DAY. MAY SEE SOME LINGERING ISOLATED CONVECTION OVER
THESE AREAS THIS EVENING AS WELL. FARTHER TO THE SOUTH TOWARD THE
COAST...WHERE RIDGING HAS A FIRM HOLD ON THE AREA...IT APPEARS
LITTLE TO NO PCPN IS EXPECTED TODAY OR TONIGHT AS ADVERTISED BY
GLOBAL MODELS. RUC HRRR MODEL HAS BEEN HINTING THAT THE OUTFLOW
BOUNDARY INDUCED CONVECTION MAY DROP SOUTH ACROSS MOST OF THE FCST
AREA THROUGH THE MORNING HOURS TODAY...BUT RUN TO RUN CONSISTENCY
HAS NOT REALLY BEEN THERE...SO WILL KEEP THE TREND OF NO POPS OVER
SOUTHERN HALF OF FCST AREA TODAY INTACT. OTHERWISE...THE WARM AND
HUMID CONDITIONS WILL CONTINUE TODAY. WITH THE WARM AND MUGGY
CONDITIONS...WILL LIKELY SEE THE POSSIBILITY OF PATCHY FOG ACROSS
MOST OF THE AREA ONCE AGAIN TONIGHT. HIGH TEMPERATURES ARE EXPECTED
TO BE FROM ABOUT NORMAL TO 3-5 DEGREES ABOVE NORMAL NEAR THE COAST
TODAY...AND ABOUT 5 TO 10 DEGREES ABOVE NORMAL OVER INTERIOR ZONES.
HIGHS WILL GENERALLY RANGE FROM THE LOWER TO THE UPPER 80S ACROSS
THE REGION. LOW TEMPS TONIGHT WILL ALSO BE ABOVE NORMAL BY AS MUCH
AS 10 DEGREES AT MANY LOCATIONS...WITH LOWS IN THE LOW TO MID 60S.
12/DS

FOR FRIDAY THROUGH SATURDAY...FRIDAY STARTS WITH AN UPPER RIDGE
STRETCHING EAST/WEST OVER S-RN MEX/GULF OF MEX...WITH A SHORT RIDGE
STRETCHING NORTH ALONG THE EAST COAST. GUIDANCE IS ALSO ADVERTISING
TWO SEMI-ORGANIZED UPPER SYSTEMS OVER THE NORTHWESTERN QUARTER OF THE
CONUS...WITH VARIOUS OTHER WIGGLES HEAR AND THERE. SURFACE HIGH
PRESSURE HAS MOVED OVER THE NORTHEASTERN CONUS...WITH A SURFACE RIDGE
STRETCHING SOUTH ALONG THE EAST COAST...WITH ONSHORE FLOW CONTINUING
OVER THE FA WEST. THE SURFACE BOUNDARY CAUSING THE CURRENT WEATHER
ALONG AND JUST NORTH OF THE NORTHERN BORDERS OF THE FA HAS PUSHED
NORTH...WITH THE SOUTHERLY FLOW OVER-RULING ANY SOUTHERLY PUSH BY ANY
PASSING SHORTWAVES.

THROUGH THE LATTER PART OF THE SHORT TERM...THE TWO SYSTEMS OVER THE
NORTHWESTERN CONUS COALESCE...AND STRENGTHEN AS THEY MOVE OFF
NORTHEAST...AS MORE ENERGY MOVES OVER THE WESTERN CONUS...DIGGING AN
UPPER TROUGH...WHILE THE RIDGE OVER THE EAST COAST BUILDS AT THE SAME
TIME. THE SURFACE HIGH OVER THE NORTHEASTERN CONUS GETS SHUNTED
EAST...WHILE THE SURFACE RIDGE HANGS TOUGH OVER THE NORTHERN GULF
COAST. THE GFS IS A BIT STRONGER WITH THE LOW LEVEL FLOW...BUT BOTH
ARE ADVERTISING SOME DRIER AIR WRAPPING IN OVER THE LOWER MISS RIVER
VALLEY AND CONUS FROM OVER THE GULF...BUT THIS IS MOSTLY IN THE
MID/UPPER LEVELS. STILL HAVE PRETTY GOOD MOISTURE FLOWING OVER THE FA
IN THE LOWEST 3K' OF THE ATMOSPHERE(WITH GFS A BIT WETTER DUE TO A
SLIGHTLY STRONGER LOW LEVEL FLOW). WITH A SLIGHTLY DRIER
INTERPRETATION...THE NAM ISN'T QUITE AS FOGGY OVERNIGHT AS THE GFS IS
ADVERTISING....THUS IS ADVERTISING DAYTIME HIGHS SEVERAL DEGREES
HIGHER DURING THE DAY...AND A BIT COOLER AT NIGHT. FEEL THERE WILL
STILL BE OVERNIGHT FOG/STRATUS DEVELOPMENT...SO HAVE WENT BETWEEN THE
GFS AND NAM SOLUTIONS FOR THE FORECAST.

.LONG TERM...(SATURDAY NIGHT ON)GUIDANCE IS ADVERTISING THE CONTINUED
DIGGING AND SWINGING EAST OF AN UPPER TROUGH OVER THE WESTERN CONUS.
BY MONDAY MORN...GUIDANCE IS ADVERTISING THE TROUGH MOVING OVER/JUST
EAST OF NM...WITH THE GFS A BIT STRONGER AND FARTHER EAST THAN THE
ECMWF. MONDAY THROUGH TUESDAY...AS THE FIRST DIGGING SHORTWAVE MOVES
IN...THEN GETS SHUNTED NORTHEAST BY THE EASTERN UPPER RIDGE...ANOTHER
SHORTWAVE DIVES INTO THE TROUGH BEHIND THE SYSTEM. GFS IS ADVERTISING
A STRONGER SECONDARY SHORTWAVE...WHICH SHOWS IN A SLOWING IN THE
EASTWARD MOVEMENT OF A DEEPER TROUGH AND A STRONGER FRONT MOVING
EASTWARD OVER THE AREA WEDNESDAY NIGHT...WHILE THE ECMWF LAYS THE
FRONT UP ALONG THE NORTHERN GULF COAST WEDNESDAY INTO WEDNESDAY
NIGHT. 00Z ENSEMBLES ARE AGREEING WITH THE GFS TIMING AND PLACEMENT
OF THE FRONT...SO HAVE WENT THAT WAY FOR THE FORECAST IN THE
EXTENDED.

WHAT DOES THIS MEAN FOR THE FORECAST...WITH THE CONTINUED SOUTHERLY
FLOW AHEAD OF THE FRONT...TEMPS ABOVE SEASONAL...BOTH MAXES AND
MINS.

&&

.AVIATION (18Z ISSUANCE)...VFR CONDITIONS PREVAIL THROUGH THE
EVENING HOURS THEN WILL HAVE IFR CONDITIONS IN LOW STRATUS
PREVAILING BY 05-06Z.  THE LOW STRATUS BREAKS UP INTO A MVFR CLOUD
DECK NEAR 2.5 KFT BY 15Z WITH SOUTH WINDS INCREASE TO NEAR 10 KNOTS.
/29

&&

.MARINE...LITTLE CHANGE TO WEATHER PATTERN OVER THE MARINE AREA
THROUGH THE FCST PERIOD. HIGH PRESSURE WILL CONTINUE TO RIDGE WEST
ACROSS THE NORTHEASTERN GULF OF MEXICO THROUGH THE PERIOD...AS A
WEAKENING COLD FRONT THAT HAS STALLED JUST TO THE NORTH OF THE
MARINE AREA WILL REMAIN NEARLY STATIONARY TODAY AND LIFT BACK NORTH
LATE IN THE PERIOD AS THE RIDGING TO THE SOUTH INCREASES. A LIGHT TO
OCCASIONALLY MODERATE SOUTH TO SOUTHEASTERLY FLOW WILL CONTINUE OVER
THE COASTAL WATERS THROUGH THE WEEKEND AND INTO THE EARLY PART OF
NEXT WEEK. SEAS GENERALLY IN THE 2 TO 4 FOOT RANGE FOR MOST OF THE
FCST PERIOD...GRADUALLY INCREASING SLIGHTLY OVER THE WEEKEND AND
INTO THE EARLY PART OF NEXT WEEK. 12/DS

&&

.FIRE WEATHER...SOUTHERLY FLOW IS EXPECTED THROUGH THE FORECAST
PERIOD. WITH DAYTIME TEMPS WELL ABOVE SEASONAL AND A DEEP MIXING
LAYER...VERY HIGH DISPERSIONS ARE EXPECTED. AS WINDS SETTLE
OVERNIGHT...OVERNIGHT FOG/LOW CLOUD DEVELOPMENT IS EXPECTED THE REST
OF THE WEEK AND THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  66  85  66  85 /  05  05  05  05  10
PENSACOLA   84  68  82  67  85 /  05  05  00  05  05
DESTIN      80  69  79  69  80 /  05  05  00  05  05
EVERGREEN   86  63  89  62  89 /  10  10  05  05  05
WAYNESBORO  85  64  87  63  87 /  20  05  10  05  10
CAMDEN      86  64  89  62  89 /  20  10  10  05  10
CRESTVIEW   88  61  88  60  88 /  05  10  05  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

12/16
Hazardous weather outlook, Apr 21, 2:23 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
223 PM CDT THU APR 21 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-221200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
223 PM CDT THU APR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS OVER CENTRAL MISSISSIPPI WILL
ADVANCE INTO SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THIS
AFTERNOON AND CONTINUE EASTWARD BEFORE DISSIPATING LATER THIS
EVENING.  THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER
SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA.  ANY SEVERE
STORMS THAT DEVELOP WILL PRODUCE QUARTER SIZE HAIL AND DAMAGING WIND
GUSTS AROUND 60 MPH.  IN ADDITION...THESE STORMS WILL HAVE THE
POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL.

PATCHY FOG...DENSE IN A FEW LOCATIONS...WILL REDEVELOP AGAIN LATE
TONIGHT ACROSS THE AREA.

MINOR RIVER FLOODING CONTINUES ALONG PORTIONS OF THE TOMBIGBEE
RIVER.  SEE THE LATEST RIVER PRODUCTS FOR ADDITIONAL UPDATES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARM AND MUGGY CONDITIONS PREVAIL THROUGH THE PERIOD.  THE NEXT
CHANCE FOR SHOWERS AND THUNDERSTORMS WILL COME AT THE END OF THE
PERIOD AS A COLD FRONT IS EXPECTED TO APPROACH AND MOVE ACROSS THE
REGION BY LATE WEDNESDAY.

THE PERSISTENT SOUTHERLY WIND FLOW WILL ALSO ALLOW FOR SEAS TO BUILD
SLIGHTLY OVER THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK.

INCREASED MOISTURE WILL REMAIN OVER THE REGION AND AS A RESULT AREAS
OF FOG WILL BE LIKELY EACH NIGHT...POSSIBLY BECOMING DENSE AT TIMES
IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS SHOULD NOT BE
NECESSARY THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 21, 3:04 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
304 PM CDT THU APR 21 2011

ALZ051-212045-
CHOCTAW AL-
304 PM CDT THU APR 21 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHOCTAW COUNTY IN
SOUTHWEST ALABAMA...THROUGH 345 PM CDT...

AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF QUITMAN...OR 11 MILES WEST OF
NEEDHAM...AND MOVING EAST AT 20 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
NEEDHAM AROUND 335 PM CDT...
TOXEY AROUND 340 PM CDT...
BUTLER...WIMBLY AROUND 345 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.